Economics at your fingertips  

The asymptotic smile of a multiscaling stochastic volatility model

Francesco Caravenna and Jacopo Corbetta

Stochastic Processes and their Applications, 2018, vol. 128, issue 3, 1034-1071

Abstract: We consider a stochastic volatility model which captures relevant stylized facts of financial series, including the multi-scaling of moments. The volatility evolves according to a generalized Ornstein–Uhlenbeck processes with super-linear mean reversion.

Keywords: Implied volatility; Option price; Tail probability; Stochastic volatility model; Large deviations; Multiscaling of moments (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2018-07-07
Handle: RePEc:eee:spapps:v:128:y:2018:i:3:p:1034-1071